UPM Institutional Repository

Numerical solution of fuzzy differential equation using improved Runge-Kutta method


Rabiei, Faranak and Ismail, Fudziah (2014) Numerical solution of fuzzy differential equation using improved Runge-Kutta method. Journal of Mathematics, Statistics and Operations Research, 2 (2). pp. 78-83. ISSN 2251-3388; ESSN: 2251-3396


In this paper a fuzzy Improved Runge-Kutta method for solving first-order fuzzy differential equations is proposed. The scheme is two step in nature and is based on the Improved Runge-kutta method for solving ordinary differential equations. Here, the fourth order method with three stages is explained. In this method some new parameter be exploited to increase the accuracy in comparison with other same stage existing methods. The convergence of the method is proven, and several numerical examples are experienced to illustrate the effectiveness of the method.

Download File

Full text not available from this repository.

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.5176/2251-3388_2.2.55
Publisher: Global Science and Technology Forum
Keywords: Fuzzy improved Runge-Kutta method; Fuzzy differential equations; Two step method; Improved Runge-Kutta method; Seikkala derivative
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 18 Dec 2015 01:36
Last Modified: 18 Dec 2015 01:36
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.5176/2251-3388_2.2.55
URI: http://psasir.upm.edu.my/id/eprint/34685
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item